I've noticed about a week ago my left side from waist up to my neck (Not sure about head) has numbness. I haven't noticed it on my left either.
My neck has been feeling "stiff" a little.
I'm not sure what this could be. I have a doctors appt tomorrow with my family doctor.
I'm really worried. I'm a single mom of 5 age 34..
I also have bad anxiety and panic problems. I took some meds one day because it messed me up. It was Paxil and klonapoin? I can't spell worth a hoot. Sorry.
Anyone have a idea what this numbness could be? I'm VERY worried
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include neurogenic causes such as neuropathies, strokes, infections affecting the nerves, micronutrient deficiencies, medication side effect etc. It would be best to have this evaluated by an internist or a neurologist for an accurate diagnosis and appropriate management.
Hope this is helpful.
Both the Paxil and the Klonopin cause numbness to occur. I recently detoxed from both meds. I was taking 40 mgs of Paxil a day and 1 mg 4x a day for over 8 years. Be thankful your body scared you the first time you took them!!! The month of February I was holed up in a room at my sister's house while she and my dad took care of me, every minute of every day. The next month, March 2016, I detoxed from Paxil. Needless to say, I am still having numbness and it is June. Thank God for helping me make it through this!!! Good luck to you!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.